# SDR CALA2025042804269

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737-8
- Aircraft serial: 28952
- Aircraft time: 77,818 hours, 30,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED R1 DOOR ESCAPE SLIDE PACK  AND COVER FOM REF AMM 25-66-01-000-801. RE-INSTALLED R1 DOOR SCAPE SLIDE PACK AND COVER REF AMM 25-66-01-400-803. VERIFIED R1 DOOR SLIDE INSTALLED IAW AMM 25-66-01-400-803.
